# SDR ASAA2017071521429

- Difficulty date: July 15, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 37,797 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT FLOOR TO SIDEWALL TRANSITION PANEL HAS 1 SPOT OF CORROSION AROUND FASTENER HOLE APPROX 1 INCH FWD OF BS 727I.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2,  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53, ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02, AND INSTALLED NUTPLATES IAW SRM 51-40-10-2R-0.
